I have been on plaquenil for nearly a year for my erosive osteoarthritis, my arthritis is getting worse so my specialist put my dosage up and now I have burning sensation on my face. Is there anything to stop this reaction .I am putting flannels in freezer but its only a short relief :(
Talk to your Doctor, you might have to go back down on it, can cause flushing, but they say to keep taking it and the side effects will go away I would let him know and see.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hydroxychloroquine - What is the best medicine for Rheumatoid Arthritis with the least side effects?
Updated 14 Nov 2011 • 1 answer
Rheumatoid Arthritis - I've recently been diagnosed with RA and started on Plaquenil and Prednisone?
Updated 27 Feb 2013 • 2 answers
Updated 4 Nov 2013 • 1 answer
Hydroxychloroquine - Using the generic form of plaquenil--- does the chemical makeup differ from mfr
Updated 3 Jun 2018 • 3 answers
Updated 22 Oct 2018 • 4 answers